Gives ibuprofen to child with stomach aches. How to cure it?
User rating for this question
My 12 year old grandson, who is a robust healthy football player, periodically has stomach pain that is not accompanied by nausea, vomiting, or diahrea. He even eats and drinks. Just the pain that is crampy in the stomach, not belly, or gut area. just thought of something that might be important. His dad is a believer that taking medicine is the answer to every pain and gives him ibuprophen for all his aches and pains from football, headaches, even stomach aches. My daughter objects to it and has even told my grandson to spit them out when dad leaves.
Posted Wed, 4 Dec 2013 in Digestion and Bowels
Answered by Dr. Klerida Shehu 39 minutes later
Brief Answer: Possible gastritis/ulcer,consult GI specialist... Detailed Answer: Hi, From the medical data, it seems that your grandson has problems to stomach like gastritis or early signs of ulcer most probably due to ibuprofen use. I strongly suggest to get him checked by a gastro-pediatrician to run other tests. I also advise: - to take paracetamol when his body aches; avoid ibuprofen or other NSAIDs - avoid carbonated or energy drinks - avoid chilly, fried, spicy foods Hope it answered to your inquiries! If you have more questions, do not hesitate to write me back at the next follow up. Dr.Klerida